Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Pre-Hypertension, should I be concerned about it ?

My blood pressure is 128/88 and Im 41 years old. Is it time for me to see doctor? (BTW I eat healthy and exercise)
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
You should ALWAYS be aware of your blood pressure. Make sure you monitor it. Recent studies show even slight hypertension can damage small capillaries in the brain as well as the rest of the body. Organ damage is easily avoided by what you are doing - following and monitoring your BP closely. It is so easy to treat should it continue to elevate, it is certainly prudent to be diligent in monitoring it. It may never elevate beyond what it is - just keep on top of it. Many times hypertension has no symptoms, so you are ahead of the game to be following yours.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My bp has been pre hypertensive for years after having my last child. Now I seem to be moving into hypertensive. I had the highest ever in my life on Friday of last week with a migraine headache, 163/101 and fluctuated throughout the day. Nothing I did made it go down. I m on a low sodium diet and supplements daily. Why is it becoming elevated and should I be concerned about other medical issues as well?

doctor1 MD

HOW SAFE ARE DIURETIC MEDS FOR HYPERTENSION....I AM 61 YEARS YOUNG...140 S TO 160 S OVER 80 S BLOOD PRESSURE...ACTIVE...BEEN PRESCRIBED HYDROCHLOROTHIAZID...PRE DIABETIC....NO MEDS FOR THAT.....CONCERNED ABOUT THIS MED MAKING BLOOD SUGAR LEVELS HIGHER...

doctor1 MD

My age is 45, height is 6 0 ft, 240 lbs. Also have MS for 12 yrs now and pre diabetes. My blood pressure is 138 Over 101 as of 2 days ago. I already take 2 meds. Hydrochlorothiazide 50mg and Lisinopril 10mg once a day. Pressure seems to be not changing. Been taking meds for like 4 months now. What should I do?????????????

Recent questions on  Hypertension

doctor1 MD

I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment.
Thanking you in anticipation
Your's faithfully
SHIRISH ANDHARI

doctor1 MD

I have OPMD and I am about to get some dental work done, do I need to notify my neurologist or will it be alright to have the dentist work on my mouth? Thank you for your answer I am 5 5 weight 191 pounds, and suffer from diabetes, OPMD, high blood pressure, ulcerative colitis, sleep apnea, high cholsterol, in order words, my health is in poor but stable condition. my sugar is not under control, and my muscular dystrophy seems to be getting worst, and I suffer from schio affective and other mental issues. I hope that you can help me. When I was at the dentist office yesterday and while my mouth was being opened, it felt like my breathing was cut off. Why is that?

doctor1 MD

i am cipro for a bladder infection....on about the last day i started to feel an odd head pressure from temple to temple...3.5 days after cipro i still had the inf. so am on cipro another 10 days...i still have this head pressure on and off all day....had a headache for 2 days while on the 2nd dose but my period started so not sure if that headache was from that because i get bad headaches every month while on my cycle...but i did have this headache and had nausea and vomiting from it.....i still have about 5 days left of cipr. I am concerned the cipro is causing my head pressure....i have told my dr. about it..she told me to get my eyes checked (because my vision gets funny with the head pressure) and she told me to take a decongestant (i don t have a cold or anything). I am concerned about intracranial hypertension that a freind mentioned to me.

doctor1 MD

My mother is 67 over weight , has a pace maker ,st jude valve. defib . micro valve defib ( ? ) saying right? taking BP meds Thyroid, Blood thinners ( boy does that number go up and down.) Her BP is 106/56 her defib was not put in correctly had to redo, went off 40 times. her BP has changed from what is Norm for her . Should I be on stand by?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...